Vol. 309, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 318: 1
Vol. 317: 1  2
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
Functional determinant on pseudo-Einstein 3-manifolds

Ali Maalaoui

Vol. 309 (2020), No. 2, 421–436

Given a three-dimensional pseudo-Einstein CR manifold (M,T1,0M,𝜃), we establish an expression for the difference of determinants of the Paneitz type operators A𝜃, related to the problem of prescribing the Q-curvature, under the conformal change 𝜃ew𝜃 with w 𝒫 the space of pluriharmonic functions. This generalizes the expression of the functional determinant in four-dimensional Riemannian manifolds established in (Proc. Amer. Math. Soc. 113:3 (1991), 669–682). We also provide an existence result of maximizers for the scaling invariant functional determinant as in (Ann. of Math.(2) 142:1 (1995), 171–212).

pseudo-Einstein CR manifolds, functional determinant, the $P'$-operator
Mathematical Subject Classification
Primary: 58J35, 58J50
Secondary: 32V05, 32V20
Received: 16 August 2020
Revised: 6 October 2020
Accepted: 9 October 2020
Published: 14 January 2021
Ali Maalaoui
Department of Mathematics and Computer Science
Clark University
Worcester, MA
United States
Department of Mathematics and Natural Sciences
American University of Ras Al Khaimah
Ras Al Khaimah
United Arab Emirates